# SDR DALA2019042202539

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 53,684 hours, 28,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTED AIRCRAFT. A/C 3101 CLOSED LOG 4002230. FLT/CHK 1496. 1 FLAP TRACK MOVEABLE FAIRING PIVOT COVER MISSING. INSTALLED REPLACEMENT COVER PER A319 AMM 27-50-00.
